# SDR REXA2025041400425

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 23R (P/N SH670-31211-4) FOUND TO BE CORRODED BETWEEN FS295 - FS333. UPON FURTHER INVESTIGATION FOUND STR 23R BETWEEN FS280 - FS333 TO BE OUT OF LIMITS DUE TO EXCESSIVE CORROSION ON MORE THAN ONE ELEMENT OF STR 23R BETWEEN FS280 - FS333 IAW CRJ700 SRM 53-21-03-101-002-A01. REMOVED ALL FASTENERS TO UNSERVICEABLE STGR 23R (P/N:SH670-31211-4) BETWEEN FS280 - FS333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. REMOVED UNSERVICEABLE STGR 23R (P/N:SH670-31211-4) BETWEEN FS280 - FS333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. INSTALLED SAME SERVICEABLE 1EACH STANDOFF AT STGR 23R BETWEEN FS295-FS310 IAW CRJ 700 SRM 51-42-13-001-001-A01. INSTALLED SAME SERVICEABLE 2EACH STANDOFFS AT STGR 23R BETWEEN FS319-FS333 IAW CRJ 700 SRM 51-42-13-001-001-A01. INSTALLED SAME SERVICEABLE 3EACH CLEATS AT STGR 23R FS295,FS310 AND FS319 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE STGR 23R FS280-FS333 (P/N:SH670-31211-4U) IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE STGR 23R (P/N:SH670-31211-4U) BETWEEN FS280 - FS333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. EDGE SEALED AND PAINTED FASTENERS ON NEW SERVICEABLE STGR 23R BETWEEN FS280-FS333 (P/N:SH670-31211-4U) IAW CRJ700 SRM 51-23-00-001-001-A01 AND CRJ700 SRM 51-21-16-001-001-A01.
